Mississippi, 2007Damaging Winds and Strong Wind in Mississippi, July 13 to 14, 2007
July 13 to 14, 2007 · NWS JAN · 18 events in 13 counties and zones
A large complex of thunderstorms developed across Southern Arkansas and Northern Louisiana and intensified as it moved east into and across portions of Central Mississippi during the afternoon hours. Damaging wind gusts downed many trees across the area as the complex of storms moved through.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $85,000
- Crop damage
- None recorded
- Events
- 18
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A large complex of thunderstorms developed across Southern Arkansas and Northern Louisiana and intensified as it moved east into and across portions of Central Mississippi during the afternoon hours. Damaging wind gusts downed many trees across the area as the complex of storms moved through.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at Jul 13, 2:25 PM CST, 3 minutes earlier.
Area forecast discussion, Jul 13, 2:25 PM CST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
325 PM CDT FRI JUL 13 2007
.DISCUSSION...TONIGHT THROUGH SATURDAY...LATEST SATELLITE IMAGERY
SHOWED CONVECTION DEVELOPING SOUTHEAST OVER THE ARKLAMISS FROM AN
MCS OVER ARKANSAS...WHICH WAS ASSOCIATED WITH AN UPPER LEVEL
DISTURBANCES PUSHING SOUTHEAST OVER ARKANSAS. THIS SYSTEM WAS MOVING
SOUTHEAST ALONG A WEAK SURFACE BOUNDARY. AREA RADARS WERE NOTING
SOME SCATTERED SHOWERS AND THUNDERSTORMS...MAINLY ALONG THE WEAK
FRONTAL BOUNDARY ACROSS EXTREME SOUTHEAST ARKANSAS INTO CENTRAL
MISSISSIPPI.
FOR THE SHORT TERM IT WILL CONTINUE TO BE A RATHER ACTIVE PERIOD
WITH THE BOUNDARY HANGING AROUND THROUGH SATURDAY. A SERIES OF WEAK
DISTURBANCES WILL MOVE SOUTHEAST ALONG THE BOUNDARY. THIS COMBINED
WITH SOME DAYTIME HEATING...INSTABILITY AND SOME FLOW IN THE MID TO
UPPER LEVELS WILL SPELL THE POSSIBILITY OF SOME SEVERE WEATHER FOR
THE SHORT TERM. LOOKING AT SOME OF THE INDICES...PWATS WILL BE 1.8 TO
AROUND 2 INCHES...LIFTED INDEXES -6 TO -8...500 MB WINDS 15 TO 30
KNOTS...850 MB WINDS WILL BE A LITTLE WEAK AT 5 TO 15 KNOTS... AND K
INDEX AROUND 35. MADE SLIGHT ADJUSTMENTS TO POPS. MAV POPS LOOKED TO
BE TOO LOW FOR TONIGHT...SO WENT CLOSER TO HIGHER NAM POPS. FOR
SATURDAY THE MAV LOOKED A LITTLE MORE REASONABLE WITH THE HIGHER
POPS. AS FAR AS TEMPS IS CONCERN MADE JUST A SLIGHT ADJUSTMENT TO
GUIDANCE WITH LOWS IN THE UPPER 60S TO LOWER 70S. EVEN WITH THE
RAIN THE GUIDANCE NUMBERS LOOKED TO BE A LITTLE COOL...SO WENT
CLOSER TO THE PREVIOUS FORECAST NUMBERS. HIGHS WILL BE MAINLY FROM
THE UPPER 80S TO AROUND 90./17/
SATURDAY NIGHT THROUGH NEXT FRIDAY...THE PATTERN WE HAVE BEEN IN
UNDER THE PAST FEW DAYS WILL CONTINUE INTO THIS WEEKEND AS A SERIES
OF UPPER LEVEL DISTURBANCES CONTINUE TO MOVE ALONG A STALLED
BOUNDARY. CONVECTION DURING THE DAY SATURDAY MAY LINGER INTO
SATURDAY NIGHT. CONTINUED MOISTURE...COUPLED WITH ENOUGH
INSTABILITY...WILL BRING THE POTENTIAL FOR A FEW STORMS TO BE STRONG
TO SEVERE. THEREFORE...WILL MAINTAIN WORDING IN HWO FOR STRONG TO
SEVERE STORMS AND THE POTENTIAL FOR HEAVY RAIN. SOME OF THE
CONVECTION MAY LINGER INTO SUNDAY AS A BROAD UPPER TROUGH REMAINS
SITUATED ACROSS THE REGION.
500 MB HEIGHTS BEGIN TO INCREASE LATE SUNDAY INTO MONDAY AS UPPER
RIDGING BEGINS TO NOSE INTO THE REGION FROM THE EAST...SHIFTING THE
UPPER TROUGH WEST. THIS WILL BRING THE BEST RAIN CHANCES TO THE
WESTERN PORTIONS OF THE REGION AS THE REMAINDER OF THE CWA WILL FALL
UNDER LIGHT ANTICYCLONIC FLOW.
RIDGING WILL CONTINUE THROUGH THE REMAINDER OF THE WEEK...THUS
LIMITING RAIN CHANCES FOR THE REGION. THE ATMOSPHERE WILL REMAIN
UNSTABLE...BUT WITH LIMITED FORCING...THE POTENTIAL FOR CONVECTION
WILL BECOME MORE DIURNALLY DRIVEN. TEMPERATURES WILL UNDERGO A
WARMING TREND AS A RESULT OF THE RIDGE ESTABLISHING ITSELF OVER THE
CWA.
I STUCK WITH GUIDANCE FOR TEMPS AND POPS FOR MUCH OF THE PERIOD. THE
EXCEPTION TO THIS IS TEMPERATURES FOR SATURDAY NIGHT. GUIDANCE CAME
IN WITH LOWS IN THE UPPER 60S. GIVEN CLOUD COVER REMAINING FROM
AFTERNOON CONVECTION...COUPLED WITH RECENTLY SATURATED SOILS...I
DONT EXPECT TEMPS TO FALL THAT LOW. I RAISED LOWS AROUND 1-2 DEGREES
FOR MOST PLACES. OTHERWISE NO OTHER CHANGES WERE MADE TO THE
PREVIOUS FORECAST. /28/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 71 88 70 85 / 40 64 50 54
MERIDIAN 70 88 68 86 / 39 60 45 44
VICKSBURG 70 88 70 86 / 46 61 55 59
HATTIESBURG 72 87 69 86 / 40 57 40 49
NATCHEZ 71 86 70 83 / 47 61 60 66
GREENVILLE 71 90 69 86 / 62 63 44 42
GREENWOOD 70 88 69 86 / 51 63 42 42
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
17/28
Hazardous weather outlook, Jul 13, 2:14 PM CST, 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
314 PM CDT FRI JUL 13 2007
ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
142015-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
314 PM CDT FRI JUL 13 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.
.DAY ONE...TONIGHT AND SATURDAY
A SERIES OF UPPER LEVEL DISTURBANCES WILL CONTINUE TO SHIFT EAST
ACROSS THE AREA LATE THIS AFTERNOON AND INTO TONIGHT ALONG A WEAK
BOUNDARY. THESE DISTURBANCES...COMBINED WITH INSTABILITY...RICH LOW
LEVEL MOISTURE...SOME WIND SHEAR DYNAMICS...AND DAYTIME HEATING WILL
PROVIDE GOOD COVERAGE FOR SHOWERS AND THUNDERSTORMS WITH SOME OF THE
STORMS BECOMING STRONG TO SEVERE LATE THIS AFTERNOON AND CONTINUING
INTO TONIGHT AND ON SATURDAY. THE PRIMARY CONCERNS WITH THE STORMS OR
STORM CLUSTERS WILL BE LOCALLY HEAVY DOWNPOURS...FREQUENT
LIGHTNING...AND DAMAGING WINDS.
.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY
MORE UPPER LEVEL IMPULSES WILL MOVE ALONG THE STALLED BOUNDARY INTO
SATURDAY NIGHT. THE ATMOSPHERIC CONDITIONS WILL REMAIN SIMILAR TO
THOSE OF PREVIOUS DAYS. THE AIRMASS OVER THE REGION WILL REMAIN VERY
MOISTURE AND UNSTABLE. AS THE DISTURBANCES MOVE THROUGH THE MOIST AND
UNSTABLE AIR...MORE THUNDERSTORMS WILL DEVELOP. A FEW STRONG TO
SEVERE THUNDERSTORMS WILL BE POSSIBLE SATURDAY NIGHT. DAMAGING WIND
GUSTS WILL BE THE PRIMARY CONCERN WITH THE STORMS. PERIODS OF HEAVY
RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES WILL ALSO BE
LIKELY. THE PONDING OF WATER ON ROADWAYS AND IN OTHER LOW LYING AREAS
MAY OCCUR.
FROM SUNDAY THROUGH NEXT FRIDAY...THE PROBABILITY OF HAZARDOUS
WEATHER IS LOW.
.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY
MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE
NEEDED TONIGHT AND AGAIN ON SATURDAY. OTHERWISE...ACTIVATION IS NOT
EXPECTED THROUGH NEXT FRIDAY JULY 20TH.
FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.
19
In the hours before
Special weather statement, Jul 13, 1:53 PM CST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
253 PM CDT FRI JUL 13 2007
LAZ025-132100-
TENSAS LA-
253 PM CDT FRI JUL 13 2007
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 3 MILES EAST OF COOTER POINT AT 253 PM CDT...MOVING SOUTHEAST
AT 10 MPH. THIS STORM MAY ALSO PRODUCE SOME PEA SIZE HAIL.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN TENSAS PARISH SHOULD MONITOR THIS STORM CLOSELY.
MRM
Local storm report, Jul 13, 1:58 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
258 PM CDT FRI JUL 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 PM TSTM WND DMG BEEKMAN 32.92N 91.88W
07/13/2007 MOREHOUSE LA LAW ENFORCEMENT
TREES DOWN. REPORTED BY MOREHOUSE PARISH SO.
&&
GERARDSpecial weather statement, Jul 13, 2:15 PM CST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
315 PM CDT FRI JUL 13 2007
MSZ041-132100-
SHARKEY MS-
315 PM CDT FRI JUL 13 2007
...A LINE OF STRONG STORMS OVER SHARKEY COUNTY...
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 3 MILES SOUTHWEST OF NITTA YUMA TO 16 MILES
SOUTH OF ROLLING FORK AT 315 PM CDT...MOVING SOUTHEAST AT 20 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.
PEOPLE IN SHARKEY COUNTY...INCLUDING THE CITY OF ROLLING FORK...
SHOULD MONITOR THESE STORMS CLOSELY.
BANNAN
Special weather statement, Jul 13, 2:25 PM CST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
325 PM CDT FRI JUL 13 2007
LAZ016-MSZ047-048-132125-
HINDS MS-WARREN MS-MADISON LA-
325 PM CDT FRI JUL 13 2007
...STRONG THUNDERSTORMS MOVING INTO WARREN COUNTY...
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 3 MILES WEST OF VICKSBURG AT 325 PM CDT...MOVING EAST AT 20
MPH.
A 47 MPH GUST HAS ALREADY BEEN RECORDED AT THE TALLULAH...VICKSBURG
ASOS.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN HINDS...MADISON AND WARREN COUNTIES...INCLUDING THE CITIES
OF REDWOOD AND VICKSBURG...SHOULD MONITOR THIS STORM CLOSELY.
BANNAN
Local storm report, Jul 13, 2:26 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
326 PM CDT FRI JUL 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG NEWTON 32.32N 89.16W
07/12/2007 NEWTON MS UTILITY COMPANY
TREES AND TREE LIMBS DOWN ACROSS POWERLINES AROUND THE
NEWTON AREA.
&&
BRYANTLocal storm report, Jul 13, 2:27 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
327 PM CDT FRI JUL 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG NEWTON 32.32N 89.16W
07/12/2007 NEWTON MS EMERGENCY MNGR
TREES BLOWN DOWN ON A TRAILER.
&&
BRYANTThunderstorm Wind, Warren
- When
- July 13, 2:28 PM CST to 2:32 PM CST
- Where
- Warren County, Redwood to 2 mi E of Redwood
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 32.480, -90.820
Several trees were blown down around the Redwood area.
Thunderstorm Wind, Warren
- When
- July 13, 2:42 PM CST
- Where
- Warren County, Vicksburg to 2.5 mi SSE of Vicksburg
- Measured
- 57 kt (66 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Law Enforcement
- Coordinates
- 32.350, -90.880
Numerous trees and a few power lines were blown down around Vicksburg.
Thunderstorm Wind, Claiborne
- When
- July 13, 2:42 PM CST
- Where
- Claiborne County, 3.46 mi S of Willows
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 31.980, -90.900
A few trees were blown down on Valley of the Moon Road.
Thunderstorm Wind, Yazoo
- When
- July 13, 3:14 PM CST
- Where
- Yazoo County, 1.16 mi E of Jonestown
- Measured
- 53 kt (61 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.830, -90.410
A couple of trees were blown across a few roads just south of Yazoo City.
Thunderstorm Wind, Hinds
- When
- July 13, 3:15 PM CST
- Where
- Hinds County, 3 mi S of Utica
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.077, -90.620
A few trees were blown down near the Hinds/Copiah County line.
Thunderstorm Wind, Madison
- When
- July 13, 3:32 PM CST
- Where
- Madison County, 7 mi WSW of Canton
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.581, -90.141
Several trees were blown down along Highway 22.
Thunderstorm Wind, Copiah
- When
- July 13, 3:40 PM CST
- Where
- Copiah County, Crystal Spgs
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 31.980, -90.370
A few trees were blown down around Crystal Springs.
Thunderstorm Wind, Copiah
- When
- July 13, 3:40 PM CST
- Where
- Copiah County, Hazlehurst to Allen
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 31.870, -90.400
A few trees and power lines were blown down around Hazlehurst.
Thunderstorm Wind, Rankin
- When
- July 13, 3:50 PM CST
- Where
- Rankin County, 1.17 mi W of Luckney
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.350, -90.090
A few trees were blown down around the Reservoir area.
Thunderstorm Wind, Rankin
- When
- July 13, 3:52 PM CST
- Where
- Rankin County, Florence
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.150, -90.130
A few trees were blown down.
Thunderstorm Wind, Madison
- When
- July 13, 3:57 PM CST
- Where
- Madison County, 3.65 mi SSW of Shocco
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.571, -89.924
A few trees were blown down along Pine Grove Road.
Thunderstorm Wind, Copiah
- When
- July 13, 4:00 PM CST
- Where
- Copiah County, Georgetown
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 31.870, -90.180
A few trees were blown down around the Georgetown area.
Thunderstorm Wind, Lawrence
- When
- July 13, 4:02 PM CST
- Where
- Lawrence County, 3.8 mi ENE of Tilton
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 31.441, -89.960
A few trees were blown down around the Oak Vale Community.
Thunderstorm Wind, Jefferson Davis
- When
- July 13, 4:10 PM CST
- Where
- Jefferson Davis County, 6 mi NE of Hathorn
- Measured
- 53 kt (61 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Utility Company
- Coordinates
- 31.441, -89.858
Several trees and a few power lines were blown down across the southwest portion of the county.
Thunderstorm Wind, Simpson
- When
- July 13, 4:12 PM CST
- Where
- Simpson County, 1.89 mi WNW of Merit
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 31.930, -89.950
A few trees were blown down across roads across Central Simpson County.
Thunderstorm Wind, Lamar
- When
- July 13, 5:10 PM CST
- Where
- Lamar County, 0.91 mi SW of Wardwell Station
- Measured
- 57 kt (66 mph) estimated gust
- Property damage
- $45,000
- Reported by
- NWS Employee
- Coordinates
- 31.321, -89.381
Numerous trees were blown down in the West Hattiesburg area. One power pole was blown down along with several trees blocking roads. In the Bent Creek subdivision, 9 trees were also blown down.
Thunderstorm Wind, Forrest
- When
- July 13, 5:12 PM CST
- Where
- Forrest County, Hattiesburg
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 31.320, -89.320
Several trees were blown down around Hattiesburg.
Strong Wind, Jones
- When
- July 14, 11:18 AM CST
- Where
- Jones forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 31.623, -89.169 (the zone’s center; the record gives no point)
A weakened tree was knocked down and took a power line out in Ellisville.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Strong Wind
- Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Hail in Nebraska, July 13, 2007$1.3 million · EF0 · 20 events
- Flash Flooding in Texas, July 13 to 14, 2007$1.6 million · 5 events
- Damaging Winds in Georgia, July 13, 2007$23,000 · 55 kt wind · 6 events
- Hail and Damaging Wind in New York, July 13, 2007$25,000 · 50 kt wind · 2 events
- Damaging Winds in Louisiana, July 13, 2007$25,000 · 55 kt wind · 2 events
- Heat in Montana, July 13 to 31, 200716 events
- Flash Flood in Texas, July 13, 2007$20,000 · 1 event
- Flash Flood and Damaging Winds in Texas, July 13 to 14, 2007$15,000 · 56 kt wind · 3 events
- Damaging Wind in Arkansas, July 13, 2007$15,000 · 55 kt wind · 1 event
- Flash Flooding in Arkansas, July 13, 20077 events
- Hail and Damaging Winds in Texas, July 13, 2007$3,000 · 1.5 in hail · 7 events
- Flash Flood and Flooding in Kansas, July 13, 2007$7,000 · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 50665, 50666, 50667, 50669, 50668, 50671, 50670, 50824, 50823, 50825, 50672, 50826, 50827, 50828, 50829, 50858, 50856, 50867.